Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been using Bactrim (septra generic) for about a year and a half and it cleared me up 99% for the last year and a half. but recently i broke out really bad and now i believe i have developed a yeast infection occuring because of an overproduction of Candida in my body.. My question now before i go on accutane is that, is the breakout just because of the yeast infection or will it just be worse to return to using bactrim regularly due to increasing candida. And i am currently still taking the bactrim, just taking it once a day instead of twice a day which was recently my prescription because my doctor saw me breaking out more about a month and a half ago.

Link to comment
Share on other sites

I also take Bactrim, and it's cleared me up completely. I don't think you should have taken it as long as you did though, because it's very powerful stuff. Also, maybe it's effectiveness eventually wears off?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×